Bad anxiety today and now on folic acid and b12 pills for a b deficiency after my blood test results came back :-( why do I feel like this

I posted a while ago as kept having really bad panic attacks and anxiety !! It just feels never ending :-( I eventually pushed for a blood test as I have not felt right for months , got my results back and I'm b12 deficient so have been prescribed folic acid and b12 pills ( my blood pressure was checked too as was told it was fine) - I've been taking the pills for 4 days now ! Usually my partner stays in the house with me but he's gone out until tomorrow and my panic attacks keep coming and going today ! I'm finding it really hard to cope , just keep feeling impending doom as if I'm about to collapse and die and derealisation ! :-( I feel so silly ! Has anyone else had a b deficiency that makes you feel faint and dizzy ? What helped you ! After reading symptoms I have no idea what is to blame anxiety or b deficiency making me feel so ill or a mix of both .x

3 Replies

  • Hey nothing bad will happen to you and hopefully you feel better 😊 don't let this panic get to you and just try your best to let this pills help you and maybe it is a bit of anxiety but try breathing exercises and distract yourself

  • It's so strange how anxiety can make you feel dizzy. It blows me away. Even when I'm not anxious about anything and life is great, I'll start to feel dizzy for no reason.

    All will get better

  • would really recommend that you join the PAS forum on health unlocked - place for talking about the many many problems that arise from a B12 deficiency and trying to get the correct treatment

    This is a link to a list of symptoms of B12deficiency

    Is your GP sure that your deficiency is down to lack of B12 in your diet (ie you don't eat any or very little meat/dairy/fish)? If you do eat meat/dairy/fish then it is much more likely to be an absorption problem. Although some people can respond well to very high doses orally (1000-10000mcg (or ug)=1-10mg) this doesn't work for everyone so your B12 deficiency could actually continue to get worse if you are only being given an oral and if you have been given much lower doses than these it's unlikely to have any effect at all if you do have an absorption problem.

    The anxiety, derealisation, balance are all symptoms of B12 deficiency ... and as you need folate/folic acid to process B12 low folate is going to lead to the same symptoms

You may also like...